My body feels funny, drowsey and uncomfortable?

I used to take my pills pretty regularly. However I quit for like 3 months. Yesterday I started taking them again. I'm on lexapro (25mg), wellbutrin (300mg), and vistaril(50mg).

3 Answers

Relevance
  • Anonymous
    10 months ago

    The first problem is that Lexapro and Welbutrin shouldn't be combined, as that can cause prolonged QT interval, which can potentially lead to cardiac arrhythmia and/or cardiac arrest. That said, the cause of the "funny" feeling is likely anticholinergic effects caused by the vistaril. I would therefore inqure as to whether or not you have Blood Pressure abnormalities caused by these drugs, among other things.

    Source(s): Paramedic
    • Commenter avatarLogin to reply the answers
  • 10 months ago

    TAKE. YOUR. MEDS.

    You can’t just “Meh, I don’t wanna” with psychoactive medications. You have to come off them slowly or you’re going to get sick.

    And yeah, when you start taking them again, you’re going to feel kind of crappy. Especially Wellbutrin. Jeez Louise.

    If you don’t want to take meds, tell your doctor, But if you decide to take meds, you owe it to yourself and everyone around you to TAKE. YOUR. DANG. MEDS. EVERY. DANG. DAY.

    • Commenter avatarLogin to reply the answers
  • Molly
    Lv 4
    10 months ago

    Rapidly reintroducing prescription drugs, especially multiple at a time, can cause a bunch of exaggerated side effects. This doesn't seem that surprising, but if you're worried about it, call your doctor.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.